# SDR DLM11970057

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DE
- Make and model: Doug MD-11
- Aircraft serial: 48475
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22054501
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT AND CABIN AFTER TAKEOFF.  RETURNED TO CVG.  ACCOMPLISHED ABNORMAL PROCEDURES, SMOKE CLEARED.  SMOKE RETURNED AFTER LANDING.  INSPECTED ALL THREE PACKS AND COALESCER BAGS.  REPLACED NR 1 PACK BAG AND NR 1 ACM.
